# SDR 061021

- Difficulty date: March 21, 2006
- Submitted: March 23, 2006
- Operation: Air carrier
- Aircraft: N715CK
- Make and model: Boeing 747209B
- Aircraft serial: 22447
- Aircraft time: 80,485 hours, 19,639 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Condition: Corroded
- Location: Ws 322-324
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND UPPER TRAILING EDGE OF THE LEFT WING LEADING EDGE SKIN HAS CORROSION FROM WS 322 TO WS 324.
